gastroenterologist-icon
Burning feeling in ribs
I am feeling like burning in my left side ribs near to stomach. Please help what could it be as I am taking Dorab DSR (empty stomach) and Vibact DS(once a day).
119 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You can take PPI for 8 weeks as above. In case you don't respond or have alarm symptoms you may need endoscopy later. Get tested for hp infection  also
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.